Annals of Pure and Applied Logic 74 (3):221-244 (1995)

Abstract
Samuel R. Buss and Aleksandar Ignjatović. Unprovability of Consistency Statements in Fragments of Bounded Arithmetic
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(94)00049-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,480
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Passive Induction and a Solution to a Paris–Wilkie Open Question.Dan E. Willard - 2007 - Annals of Pure and Applied Logic 146 (2):124-149.

View all 7 citations / Add more citations

Similar books and articles

Notes on Polynomially Bounded Arithmetic.Domenico Zambella - 1996 - Journal of Symbolic Logic 61 (3):942-966.
Herbrand Consistency of Some Arithmetical Theories.Saeed Salehi - 2012 - Journal of Symbolic Logic 77 (3):807-827.
Parallel Strategies.Pavel Pudlák - 2003 - Journal of Symbolic Logic 68 (4):1242-1250.

Analytics

Added to PP index
2014-01-16

Total views
15 ( #615,743 of 2,330,659 )

Recent downloads (6 months)
1 ( #587,623 of 2,330,659 )

How can I increase my downloads?

Downloads

My notes